# SDR UPS03440573

- Difficulty date: April 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   BS 540 LT STRINGER 15L, 16L & 17L TIE CLIP FOUND CORRODED.     CORROSION BLEND OUT ( 0.009 X 1 X 3 INCHES) AT M/D BS 540 LT STR 15L TO 17L EXCEEDS LIMITATION. SHEAR TIE REPLACED AS PER SRM 51-10-01 PG.8.
